# SDR ASOA20160908127

- Difficulty date: September 8, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 20,780 hours, 14,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Bs 661-667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND THE LT SEAT TRACK CORRODED AT BS 661+16 - 667.   REPAIRED IAW EC/TC REO 670-53-00-343 REV K & REO 670-53-00-343 REV M.
